Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 5

All articles in this issue are freely accessible.

The Brown-Peterson cohomology of the classifying spaces of the projective unitary groups $PU(p)$ and exceptional Lie groups
Masaki Kameko and Nobuaki Yagita.
Trans. Amer. Math. Soc. 360 (2008), 2265-2284
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373313
Giambelli formulae for the equivariant quantum cohomology of the Grassmannian
Leonardo Constantin Mihalcea.
Trans. Amer. Math. Soc. 360 (2008), 2285-2301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373314
Optimal constants in the exceptional case of Sobolev inequalities on Riemannian manifolds
Zoé Faget.
Trans. Amer. Math. Soc. 360 (2008), 2303-2325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373315
Geometric characterizations of finite Chevalley groups of type B$_{2}$
Koen Thas and Hendrik Van Maldeghem.
Trans. Amer. Math. Soc. 360 (2008), 2327-2357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373316
Supercharacters and superclasses for algebra groups
Persi Diaconis and I. M. Isaacs.
Trans. Amer. Math. Soc. 360 (2008), 2359-2392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373317
When is the commutant of a Bol loop a subloop?
Michael K. Kinyon, J. D. Phillips and Petr Vojtechovsky.
Trans. Amer. Math. Soc. 360 (2008), 2393-2408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373318
A solution to the Baer splitting problem
Lidia Angeleri Hügel, Silvana Bazzoni and Dolors Herbera.
Trans. Amer. Math. Soc. 360 (2008), 2409-2421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373319
Fractal Hamilton-Jacobi-KPZ equations
Grzegorz Karch and Wojbor A. Woyczynski.
Trans. Amer. Math. Soc. 360 (2008), 2423-2442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373320
Rational irreducible characters and rational conjugacy classes in finite groups
Gabriel Navarro and Pham Huu Tiep.
Trans. Amer. Math. Soc. 360 (2008), 2443-2465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373321
Classification of abelian hereditary directed categories satisfying Serre duality
Adam-Christiaan van Roosmalen.
Trans. Amer. Math. Soc. 360 (2008), 2467-2503
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373322
A model category structure for equivariant algebraic models
Laura Scull.
Trans. Amer. Math. Soc. 360 (2008), 2505-2525
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373323
Positive solutions and multiple solutions at non-resonance, resonance and near resonance for hemivariational inequalities with $p$-Laplacian
D. Motreanu, V. V. Motreanu and N. S. Papageorgiou.
Trans. Amer. Math. Soc. 360 (2008), 2527-2545
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373324
Symmetries of the hypergeometric function $\phantom{}_{m}F_{m-1}$
Oleg Gleizer.
Trans. Amer. Math. Soc. 360 (2008), 2547-2580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373325
On asymptotic stability in 3D of kinks for the $𝜙^{4}$ model
Scipio Cuccagna.
Trans. Amer. Math. Soc. 360 (2008), 2581-2614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373326
General logical metatheorems for functional analysis
Philipp Gerhardy and Ulrich Kohlenbach.
Trans. Amer. Math. Soc. 360 (2008), 2615-2660
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373327
Invariant subspaces for Banach space operators with an annular spectral set
Onur Yavuz.
Trans. Amer. Math. Soc. 360 (2008), 2661-2680
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373328
Higher order PDE’s and iterated processes
Erkan Nane.
Trans. Amer. Math. Soc. 360 (2008), 2681-2692
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373329
Local and global $C$-regularity
Nihat Gökhan Gögüs.
Trans. Amer. Math. Soc. 360 (2008), 2693-2707
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373330
Finiteness of cousin cohomologies
Takesi Kawasaki.
Trans. Amer. Math. Soc. 360 (2008), 2709-2739
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373331
Pseudocycles and integral homology
Aleksey Zinger.
Trans. Amer. Math. Soc. 360 (2008), 2741-2765
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373332
Universal Toda brackets of ring spectra
Steffen Sagave.
Trans. Amer. Math. Soc. 360 (2008), 2767-2808
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373333
Erratum to “Classifying subcategories of modules”
Mark Hovey.
Trans. Amer. Math. Soc. 360 (2008), 2809-2809
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373334
American Mathematical Society